×

zbMATH — the first resource for mathematics

Singularités éliminables d’équations elliptiques non linéaires. (French) Zbl 0431.35005

MSC:
35A20 Analyticity in context of PDEs
35J60 Nonlinear elliptic equations
35B65 Smoothness and regularity of solutions to PDEs
58J47 Propagation of singularities; initial value problems on manifolds
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Berger, M; Gostiaux, B, Géométrie différentielle, (1972), Armand Collin · Zbl 0251.53001
[2] \scH. Brézis et L. Véron, Removable singularities of some nonlinear elliptic equations, Arch. Rational Mech., à paraître. · Zbl 0459.35032
[3] Gilbarg, D; Trudinger, N.S, Elliptic partial differential equations of second order, (1977), Springer-verlag Berlin/New york · Zbl 0691.35001
[4] Kato, T, Schrödinger operators with singular potentials, Israël J. math., 13, 135-148, (1972)
[5] Loewner, C; Nirenberg, L, Partial differential equations invariant under conformal or projective transformations, (), 245-272
[6] \scL. Véron, Singular solutions of some nonlinear elliptic equations, Nonlinear Anal. Theory Meth. Appl., á paraître. · Zbl 0457.35031
[7] Weyl, H, On the volume of tubes, Amer. J. math., 61, 461-472, (1939) · JFM 65.0796.01
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.